Lower central series of a group of tree automorphisms
Matematičeskie zametki, Tome 60 (1996) no. 2, pp. 225-237
Cet article a éte moissonné depuis la source Math-Net.Ru
The lower central series of the Grigorchuk 3-generated 2-group is described; the indices of the factors of this series are calculated. The nilpotent length and solvability length of the factors by congruence subgroups are determined.
@article{MZM_1996_60_2_a5,
author = {A. V. Rozhkov},
title = {Lower central series of a~group of tree automorphisms},
journal = {Matemati\v{c}eskie zametki},
pages = {225--237},
year = {1996},
volume = {60},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_60_2_a5/}
}
A. V. Rozhkov. Lower central series of a group of tree automorphisms. Matematičeskie zametki, Tome 60 (1996) no. 2, pp. 225-237. http://geodesic.mathdoc.fr/item/MZM_1996_60_2_a5/
[1] Grigorchuk R. I., “K probleme Bernsaida o periodicheskikh gruppakh”, Funktsion. analiz i ego prilozh., 14 (1980), 273–276 | MR
[2] Rozhkov A. V., “Tsentralizatory elementov v odnoi gruppe avtomorfizmov derevev”, Izv. RAN. Ser. matem., 57:6 (1993), 85–102
[3] Rozhkov A. V., “K teorii grupp aleshinskogo tipa”, Matem. zametki, 40:5 (1986), 572–589 | MR | Zbl